Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is it harmful to take unwanted 72 without intercourse ?

If a mature girl take unwanted 72 without sex, then what are the consequences of that medicine will act on our body and cause some damage to hormonal glands or not ?
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  1147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
there is no purpose to take the medicine without sex
the medicine is to be taken in emergency condition only when other regular contraceptive method fails like rupture of condom during act or some one forced to sex without contraception
the drug not to be used as contraceptives .it will cause hormonal disturbances in the body
Answered: Wed, 29 Jun 2011
I find this answer helpful
  User's Response
welcome to HCM
The purpose of unwanted 72 is to avoid pregnancy after sex .why should it be taken without it?
It is hormonal pill,it may give few side effects but doesnot cause damage to hormonal glands
Answered: Wed, 29 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor